# SDR DALA2020081402788

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 33,696 hours, 14,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LH WING EMERGENCY EXIT DOOR EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED BATTERY IAW B737 AMM 33-51. OPS CHECK NORMAL.
